# SDR SIMA20120522001

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 26,614 hours, 23,616 cycles
- Engine: Rroyce AE3007A3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 42520192
- Condition: Leaking
- Location: Nr 2 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FLT 4565, CREW REPORTED AT FLIGHT LEVEL 370, NR 2 ENGINE OIL QTY WENT DOWN TO 3 QTS OIL PRESSURE IN GREEN AT AROUND 74 PSI.   PRECAUTIONARY ENGINE SHUTDOWN,  OIL PRESSURE STARTED TO DROP FROM 74 PSI TO 56 PSI AND FLUCTUATING.  DECLARED AN EMERGENCY AND DIVERTED.    AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  POST FLIGHT INSPECTIONS SHOWED OIL UNDERNEATH ENGINE COWL.  INITIAL INSPECTION FOUND OIL POURING FROM ATS DRAIN.  REMOVED ATS AND FOUND CARBON SEAL AND RETAINING RING LOOSE.  REMOVED AND REPLACED GEAR BOX CARBON SEAL IAW MM 72-63-10.    OPS AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
